# SDR AALA202112163993

- Difficulty date: December 12, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 2,257 hours, 942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 1044199301BBZ
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT CLOSEOUT MISSING AT ROW 19ABC. REPLACED EPL CLOSEOUT TRIM WITH NEW, OPS CHECK GOOD.
